Lattices in semi-simple Lie groups, and multipliers of group C * -algebras
Recent advances in operator algebras - Orléans, 1992, Astérisque no. 232  (1995), p. 67-79
@incollection{AST_1995__232__67_0,
     author = {Bekka, Mohammed E. B. and Valette, Alain},
     title = {Lattices in semi-simple Lie groups, and multipliers of group $C^\ast$-algebras},
     booktitle = {Recent advances in operator algebras - Orl\'eans, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {232},
     year = {1995},
     pages = {67-79},
     zbl = {0851.22006},
     mrnumber = {1372525},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__232__67_0}
}
Bekka, Mohammed E. B.; Valette, Alain. Lattices in semi-simple Lie groups, and multipliers of group $C^\ast$-algebras, in Recent advances in operator algebras - Orléans, 1992, Astérisque, no. 232 (1995), pp. 67-79. http://www.numdam.org/item/AST_1995__232__67_0/

[BLS] M. E. B. Berka, A. T. Lau and G. Schlichting, On invariant subalgebras of the Fourier-Stieltjes algebra of a locally compact group, in Math. Ann. 294 (1992), 513-522. | Article | MR 1188135 | Zbl 0787.22005

[BeV] M. E. B. Bekka and A. Valette, On duals of Lie groups made discrete, J. fur reine angew. Math. 439 (1993), 1-10. | MR 1219692 | Zbl 0765.22005

[Bor] A. Borel, Cohomologie de sous-groupes discrets et représentations de groupes semi-simples, Astérisque 32-33 (1976), 73-112. | Numdam | MR 578913 | Zbl 0333.57023

[BoG] A. Borel and H. Garland, Laplacian and the discrete spectrum of an arithmetic group, Amer. J. Math. 105 (1983), 309-335. | Article | MR 701563 | Zbl 0572.22007

[BoW] A. Borel and N. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, Ann. of Math. Studies 94, Princeton Univ. Press, 1980. | MR 554917 | Zbl 0443.22010

[Bur] M. Burger, Spectre du Laplacien, graphes et topologie de Fell, Comm. Math. Helv. 63 (1988), 226-252. | Article | MR 948779 | Zbl 0659.58048

[BuS] M. Burger and P. Sarnak, Ramanujan duals II, Invent. Math. 106 (1991), 1-11. | Article | MR 1123369 | Zbl 0774.11021

[Cow] M. Cowling, Sur les coefficients des représentations unitaires des groupes de Lie simples, in Analyse Harmonique sur les groupes de Lie II, Lect. Notes Math. 739, Springer (1979), 132-178. | Article | MR 560837 | Zbl 0417.22010

[CoS] M. Cowling and T. Steger, The irreducibility of restrictions of unitary representations to lattices, J. reine angew. Math. 420 (1991), 85-98. | MR 1124567 | Zbl 0760.22014

[Dod] J. Dodziuk, A lower bound for the first eigenvalue of a finite-volume negatively curved manifold, Bol. Soc. Bras. Mat. 18-2 (1987), 23-34. | Article | MR 1018443 | Zbl 0744.53021

[Fe1] J. M. G. Fell, Weak containment and induced representations of groups, Canad. J. Math. 14 (1962), 237-268. | Article | MR 150241 | Zbl 0138.07301

[Fe2] J. M. G. Fell, Weak containment and induced representations of groups II, Trans. Amer. Math. Soc. 110 (1964), 424-447. | MR 159898 | Zbl 0195.42201

[Gab] D. Gabai, On 3-manifolds finitely covered by surface bundles, in Low-dimensional topology and Kleinian groups (Coventry/Durham 1984), London Math. Soc. Lect. Notes Ser. 112, Cambridge Univ. Press (1986), 145-155. | MR 903863 | Zbl 0624.57011

[GaV] R. Gangolli and V. S. Varadarajan, Harmonic analysis of spherical functions on real reductive groups, Ergebnisse der Math. und ihrer Grenzgebiete 101, Springer, 1988. | MR 954385 | Zbl 0675.43004

[GGP] I. M. Gelfand, M. I. Graev and I. Piatetskii-Shapiro, Representation theory and automorphic functions, W.B. Saunders 1969. | MR 233772 | Zbl 0177.18003

[GeN] I. M. Gelfand and M. A. Naimark, Unitary representations of the classical groups, Trudy Math. Inst. Steklov, 1950. | MR 46370

[Got] M. Goto, Faithful representations of Lie groups I, Math. Japon. 1 (1948), 107-119. | MR 29919 | Zbl 0041.36001

[Har] P. De La Harpe, Operator algebras, free groups, and other groups, these Proceedings. | MR 1372530 | Zbl 0846.46039

[HaV] P. De La Harpe and A. Valette, La propriété (T) de Kazhdan pour les groupes localement compacts, Astérisque 175, Soc. Math. France, 1989. | Numdam | MR 1023471 | Zbl 0759.22001

[Hem] J. Hempel, Orientation reversing involutions and the first Betti number for finite coverings of 3-manifolds, Invent. Math. 67 (1982), 133-142. | Article | MR 664329 | Zbl 0494.57003

[Kaz] D. Kazhdan, Some applications of the Weil representation, Journ. d'Analyse Math. 32 (1977), 235-248. | Article | MR 492089 | Zbl 0445.22018

[Li] J. S. Li, Nonvanishing theorems for the cohomology of certain arithmetic quotients, J. reine angew. Math. 428 (1992), 177-217. | MR 1166512 | Zbl 0749.11032

[LiM] J. S. Li and J. J. Millson, On the first Betti number of a hyperbolic manifold with an arithmetic fundamental group, Duke Math. J. 71 (1993), 365-401. | MR 1233441 | Zbl 0798.11019

[Lub] A. Lubotzky, Group presentation, p-adic analytic groups and lattices in SL 2 (), Ann. Maths. 118 (1983), 115-130. | Article | MR 707163 | Zbl 0541.20020

[LuZ] A. Lubotzky and R. J. Zimmer, Variants of Kazhdan's property for subgroups of semisimple groups, Israel J. Math. 66 (1989), 289-299. | Article | MR 1017168 | Zbl 0706.22010

[Mal] A. I. Malcev, On the faithful representations of infinite groups by matrices, Amer. Math. Soc. Transl. 45 (1965), 1-18. | Zbl 0158.02905

[Mar] G. A. Margulis, Discrete subgroups of semisimple Lie groups, Ergebnisse der Math. und ihrer Grenzgebiete, 3. Folge, Bd. 17, Springer 1991. | MR 1090825 | Zbl 0732.22008

[Mil] J. J. Millson, On the first Betti number of a constant negatively curved manifold, Ann. Math. 104 (1976), 235-247. | Article | MR 422501 | Zbl 0364.53020

[Moo] C. C. Moore, Exponential decay of correlation coefficients for geodesic flows, in Group Representations, Ergodic Theory, Operator Algebras, and Mathematical Physics, Proc. Conf. in honor of G.W. Mackey (ed. C.C. Moore), MSRI Publications, Springer 1987, 163-181. | Article | MR 880376 | Zbl 0625.58023

[OsW] M. S. Osborne and G. Warner, The theory of Eisenstein systems, Academic Press, 1981. | MR 643242 | Zbl 0489.43009

[Ped] G. K. Pedersen, C * -algebras and their automorphism groups, Academic Press, 1979. | MR 548006 | Zbl 0416.46043

[Rie] M. A. Rieffel, Induced representations of C * -algebras, Adv. Math. 13 (1974), 176-257. | Article | MR 353003 | Zbl 0284.46040

[Sel] A. Selberg, On the estimation of Fourier coefficients of modular forms, Proc. Sympos. Pure Math. 8, Amer. Math. Soc. (1965), 1-15. | Article | MR 182610 | Zbl 0142.33903

[Som] T. Soma, Virtual fibre groups in 3-manifolds groups, J. London Math. Soc. 43 (1991), 337-354. | Article | MR 1111591 | Zbl 0743.57010

[Sta] J. Stallings, On fibering certain 3-manifolds, in Topology of 3-manifolds and related topics, Proc. of the 1961 Topology Institute, Prentice Hall (1962), 95-100. | MR 158375 | Zbl 1246.57049

[Ste] E. M. Stein, Analysis in some matrix spaces and some new representations of SL n (), Ann. Math. 86 (1967), 461-490. | Article | MR 219670 | Zbl 0188.45303

[Thu] W. P. Thurston, Three dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. (New Ser.) 6 (1982), 357-381. | Article | MR 648524 | Zbl 0496.57005

[Wan] S. P. Wang, On isolated points in the dual spaces of locally compact groups, Math. Ann. 218 (1975), 19-34. | Article | MR 384993 | Zbl 0332.22009